Avatar universal
Please help
Hello Doctor,

My father is 67 years old. He was having weakness from last few days and did a blood test. It was found that UTI and Bilurobin 2.86. After that medication has been started. He was being given 6 antibiotic injections (1000 unit each). Now he is very much weak after six days and can not even sit, no appetite, no motion and today after sixth day he is having fever. Please let me know what is happening to him? We are in big worry. Please help me on this.

Thanks
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis Autoimmune Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
Avatar m tn
Blank
Bruin1903
United Kingdom
Avatar m tn
Blank
fntn
MI